Selšuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selšuk Journal of
  Applied Mathematics

SPECIAL ISSUE

 
Summer-Autumn, 2001
  Volume  2
  Number 2

 
Research Center of 
  Applied Mathematics


 SJAM Summer-Autumn 2001, Volume 2 - Number 2

Checking a practical discrete-time asymptotic stability for an interval matrix
Ay■e Bulgak
Research Centre of Applied Mathematics, Selšuk University, Konya, Turkey
email : abulgak@selcuk.edu.tr

Received: April 21, 2001
 

Summary
In this paper we investigate an algorithm for checking a practical discrete-time asymptotic stability of an interval matrix.

 

Key words
an interval matrix, discrete-time asymptotic stability, quality of asymptotic stability
 

Mathematics Subject Classification (1991): 65F30, 65G10, 15A18
 
 Article in PS format (84 kb)  Article in ZIP format (33 kb)

The article is
available to read in 
Ghostview format


[Home] [contact]